Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Front Matter

SIAM Journal on Applied Mathematics
Vol. 14, No. 1 (Jan., 1966)
Stable URL: http://www.jstor.org/stable/2946171
Page Count: 5
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Front Matter
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]